Alert archive / Missouri / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 153, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jun 7, 2014, 8:28 AM CDT for 5 counties in Missouri. It was in force for 62 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2014, 8:28 AM CDT (13:28 UTC)
- Expired
- Jun 7, 2014, 9:30 AM CDT
- In force
- 62 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Laclede County, MO, Phelps County, MO, Pulaski County, MO, Texas County, MO, Wright County, MO
The radar
The Springfield radar (KSGF), 125 km from the middle of the area, began a volume at 13:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 9:03 AM CDT | TSTM WND GST 60 | Dawson, MO | DAWSON ARCHERY AND RELOADING ESTIMATED AT LEAST 60 MPH WIND GUSTS. |
| Jun 7, 9:20 AM CDT | TSTM WND DMG | Mountain Grove, MO | ESTIMATED WINDS TO 55 MPH. TRAMPOLINES AND OTHER OBJECTS BLOWN ACROSS YARD INTO FENCES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 35 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 1.5 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1223 J/kg
- Mixed-layer CIN
- -86 J/kg
- Mixed-layer LCL
- 926 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 127 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 4.8
The text
As transmitted, in the capitals the NWS used until 2016.
038
WUUS53 KSGF 071328
SVRSGF
MOC105-161-169-215-229-071430-
/O.NEW.KSGF.SV.W.0153.140607T1328Z-140607T1430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
828 AM CDT SAT JUN 7 2014
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN LACLEDE COUNTY IN SOUTHWEST MISSOURI...
SOUTHWESTERN PHELPS COUNTY IN EAST CENTRAL MISSOURI...
SOUTHERN PULASKI COUNTY IN CENTRAL MISSOURI...
TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...
EASTERN WRIGHT COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 930 AM CDT
* AT 822 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 32 MILES WEST OF FORT LEONARD WOOD TO 33 MILES
SOUTHWEST OF FORT LEONARD WOOD TO 22 MILES NORTHWEST OF MOUNTAIN
GROVE TO 22 MILES WEST OF MOUNTAIN GROVE...AND MOVING EAST AT 55
MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...PUBLIC. 60 MPH WINDS WERE REPORTED IN MARSHFIELD WITH
THIS LINE OF STORMS.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CABOOL...FORT LEONARD WOOD...HOUSTON...LICKING...MOUNTAIN GROVE...
RAYMONDVILLE...ST. ROBERT AND SUMMERSVILLE.
INTERSTATE 44 BETWEEN MILE MARKERS 153 AND 183 WILL ALSO BE IMPACTED
BY SEVERE THUNDERSTORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3707 9230 3761 9234 3771 9241 3776 9240
3793 9181 3760 9181 3760 9175 3743 9176
3742 9165 3716 9166
TIME...MOT...LOC 1327Z 256DEG 48KT 3767 9266 3749 9261
3731 9253 3711 9258
HAIL...0.75IN
WIND...60MPH
$$
WISE3 follow-up statements
452
WWUS53 KSGF 071343
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
843 AM CDT SAT JUN 7 2014
MOC105-161-169-215-229-071430-
/O.CON.KSGF.SV.W.0153.000000T0000Z-140607T1430Z/
LACLEDE MO-PHELPS MO-PULASKI MO-TEXAS MO-WRIGHT MO-
843 AM CDT SAT JUN 7 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
WRIGHT...TEXAS...SOUTHERN PULASKI...SOUTHWESTERN PHELPS AND
SOUTHEASTERN LACLEDE COUNTIES UNTIL 930 AM CDT...
AT 841 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 19 MILES WEST OF FORT LEONARD WOOD TO 20 MILES
SOUTHWEST OF FORT LEONARD WOOD TO 12 MILES NORTHWEST OF MOUNTAIN
GROVE TO 13 MILES WEST OF MOUNTAIN GROVE...AND MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...PUBLIC. 60 MPH WINDS WERE REPORTED IN MARSHFIELD AND
GROVESPRING WHEN THIS LINE OF STORMS PASSED THROUGH THOSE LOCATIONS.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CABOOL...FORT LEONARD WOOD...HOUSTON...LICKING...MOUNTAIN GROVE AND
RAYMONDVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3707 9230 3761 9234 3771 9241 3776 9240
3793 9181 3760 9181 3760 9175 3743 9176
3742 9165 3716 9166
TIME...MOT...LOC 1342Z 252DEG 38KT 3767 9249 3751 9240
3727 9239 3709 9248
HAIL...<.75IN
WIND...60MPH
$$
WISE200
WWUS53 KSGF 071406
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
906 AM CDT SAT JUN 7 2014
MOC105-161-169-215-229-071430-
/O.CON.KSGF.SV.W.0153.000000T0000Z-140607T1430Z/
LACLEDE MO-PHELPS MO-PULASKI MO-TEXAS MO-WRIGHT MO-
906 AM CDT SAT JUN 7 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
WRIGHT...TEXAS...SOUTHERN PULASKI...SOUTHWESTERN PHELPS AND
SOUTHEASTERN LACLEDE COUNTIES UNTIL 930 AM CDT...
AT 904 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NORTH CENTRAL FORT LEONARD WOOD TO 11 MILES SOUTH OF
FORT LEONARD WOOD TO 11 MILES WEST OF HOUSTON TO MOUNTAIN GROVE...AND
MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...PUBLIC. 60MPH WINDS WERE REPORTED IN DAWSON IN EAST CENTRAL
WRIGHT COUNTY. 60MPH WINDS WERE ALSO REPORTED IN MARSHFIELD AND
GROVESPRING WHEN THIS LINE PASSED THROUGH THOSE LOCATIONS.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CABOOL...FORT LEONARD WOOD...HOUSTON...LICKING...MOUNTAIN GROVE AND
RAYMONDVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3707 9230 3761 9234 3771 9241 3776 9240
3793 9181 3760 9181 3760 9175 3743 9176
3742 9165 3716 9166
TIME...MOT...LOC 1405Z 270DEG 33KT 3776 9216 3756 9207
3728 9214 3711 9222
HAIL...<.75IN
WIND...60MPH
$$
WISE790
WWUS53 KSGF 071419
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
919 AM CDT SAT JUN 7 2014
MOC105-169-229-071429-
/O.CAN.KSGF.SV.W.0153.000000T0000Z-140607T1430Z/
LACLEDE MO-PULASKI MO-WRIGHT MO-
919 AM CDT SAT JUN 7 2014
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WRIGHT...SOUTHERN
PULASKI AND SOUTHEASTERN LACLEDE COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 3716 9166 3708 9225 3736 9218 3761 9203
3787 9202 3793 9181 3760 9181 3760 9175
3743 9176 3742 9165
TIME...MOT...LOC 1419Z 259DEG 38KT 3783 9195 3767 9189
3735 9192 3711 9212
$$
MOC161-215-071430-
/O.CON.KSGF.SV.W.0153.000000T0000Z-140607T1430Z/
PHELPS MO-TEXAS MO-
919 AM CDT SAT JUN 7 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR TEXAS AND
SOUTHWESTERN PHELPS COUNTIES UNTIL 930 AM CDT...
AT 913 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 24 MILES NORTHWEST OF LICKING TO 13 MILES NORTHWEST OF
LICKING TO HOUSTON TO 6 MILES WEST OF CABOOL...AND MOVING EAST AT 45
MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...PUBLIC. 60 MPH WINDS WERE REPORTED IN DAWSON...GROVESPRING
AND MARSHFIELD WHEN THIS LINE MOVED THROUGH THOSE LOCATIONS.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CABOOL...HOUSTON...LICKING AND RAYMONDVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3716 9166 3708 9225 3736 9218 3761 9203
3787 9202 3793 9181 3760 9181 3760 9175
3743 9176 3742 9165
TIME...MOT...LOC 1419Z 259DEG 38KT 3783 9195 3767 9189
3735 9192 3711 9212
HAIL...<.75IN
WIND...60MPH
$$
WISEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 6:36 AM CDT, 1 hour 52 minutes earlier.
Area forecast discussion, Jun 7, 6:36 AM CDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
636 AM CDT Sat Jun 7 2014
.SHORT TERM...(Today and Tonight)
Issued at 228 AM CDT SAT JUN 7 2014
Much of the Ozarks and southeastern Kansas early this morning were
in the middle 60s to lower 70s for temperatures with dew points in
the middle to upper 60s. Light southerly surface winds were
continuing to bring warm and moist air into the area. This was
setting the stage for a period of moderate to heavy rainfall as an
approaching thunderstorm complex was moving across Kansas and will
begin to move into southeastern Kansas and western Missouri early
this morning. An MCV or mesoscale convective vortex was noted in
the radar over southeastern Kansas which could aid (mainly momentum
transfer to the surface) in the potential for strong to isolated
severe thunderstorms to impact portions of the Ozarks today as the
system moves across the area.
The primary concern with this system would be damaging winds
though some hail to quarters in size may occur. The main portion
of the system will begin to move over the area after sunrise
though the leading edge will already bring rainfall to areas west
of Highway 65 before then. With some heating possible ahead of the
system, the potential for strong to severe storms may increase
into the afternoon hours with the best potential during that time.
A greater concern will be flooding as the storm system's forward
speed is rather slow. Current thinking is that much of the Ozarks
can expect an additional 1 to 3 inches of rainfall with some
locations possible seeing in excess of 4 inches as the system
moves through the region. This will likely cause flooding concerns
for portions of the area, especially for those locations that have
already received several inches of rainfall over the past few
days.
A brief rain free period is possible for the region late tonight
and into Sunday morning as the upper trough/low that will bring
today's rain shifts east as the next upper level wave and storm
system begins to develop across western Kansas and the Oklahoma
panhandle.
.LONG TERM...(Sunday through Friday)
Issued at 228 AM CDT SAT JUN 7 2014
There is good model consensus for another round of rainfall to
move over southern Missouri during the day and into the evening on
Sunday. This occurs as an upper level short wave moves across the
plains as a stronger more vigorous upper level low and attendant
surface low develop over eastern Colorado and western Kansas Sunday
night.
The GFS/ECMWF/Canadian all bring the upper low across southern
Kansas and into Missouri Monday evening into Tuesday morning. As
this system moves east it will draw plentiful moisture north into
the Ozarks and bring periods of additional heavy rainfall to the
area.
The upper low will not be in any hurry to move east as it separates
from the westerlies and gets cut off. It takes the upper low until
Wednesday to finally depart the region. Because of the expected
additional rounds of rainfall and the potential for rain to
continue to fall over the Ozarks into the middle of next week,
have decided to extend the Flash Flood Watch through Monday
evening though it may need to be extended further depending on
later model runs.
While some of the extended models do indicate a rain free period
towards the end of next week, a few have additional rain. At this
point the overall pattern does seem to begin a transition with an
upper level ridge building east out of the southwestern CONUS for
next weekend. Will need to monitor later runs to get a better
handle on when the rainfall will finally give the region a break.
&&
.AVIATION...(For the 12Z TAFS through 12Z Sunday Morning)
Issued at 622 AM CDT SAT JUN 7 2014
A broken line of thunderstorms will push across southern Missouri
this morning. MVFR with brief IFR can be expected with these
storms. A few showers will then remain possible into this
afternoon with winds increasing out of the south. Winds will then
shift to light northwesterly from late this afternoon into this
evening as a cold front pushes south through the area. Cooler
temperatures and a moist low level air mass may then set the stage
for low clouds and fog late tonight. At this time, the best
potential for IFR appears as if it will be around Springfield due
to weak upslope flow along the Ozark Plateau.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH through Monday evening FOR MOZ066-077>083-
088>098-101>106.
KS...FLASH FLOOD WATCH through Monday evening FOR KSZ073-097-101.
&&
SHORT TERM...Hatch
LONG TERM...Hatch
AVIATION...SchaumannHazardous weather outlook, Jun 7, 4:32 AM CDT, 3 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 432 AM CDT SAT JUN 7 2014 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-080945- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 432 AM CDT SAT JUN 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED HAIL RISK. LIMITED THUNDERSTORM WIND DAMAGE RISK. ELEVATED FLOODING RISK. SIGNIFICANT LIGHTNING RISK. ELEVATED FOG RISK. DISCUSSION... A THUNDERSTORM COMPLEX WILL TRACK EAST ACROSS EXTREME SOUTHEAST KANSAS AND WESTERN MISSOURI THIS MORNING AND INTO THE AFTERNOON. LARGE HAIL UP TO SIZE OF QUARTERS...DAMAGING WINDS UP TO 60 MPH..FREQUENT LIGHTNING AND VERY HEAVY RAINFALL WILL ALL BE POSSIBLE AS THIS SYSTEM MOVES IN FROM THE WEST. DUE TO THE RECENT HEAVY RAINFALL OVER PORTIONS OF THE AREA...THERE IS AN ELEVATED RISK OF FLOODING ACROSS SOUTHERN MISSOURI. AREAS OF FOG WITH VISIBILITIES DOWN TO A HALF MILE OR LESS WILL CONTINUE EARLY THIS MORNING ACROSS SOUTH CENTRAL MISSOURI. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. MULTIPLE ROUNDS OF THUNDERSTORMS AND HEAVY RAINFALL ARE EXPECTED THROUGH MONDAY. STRONG TO SEVERE STORMS WILL BE POSSIBLE AT TIMES WITH DAMAGING WINDS AND LARGE HAIL BEING THE PRIMARY THREAT. THE POTENTIAL FOR FLOODING WILL CONTINUE ESPECIALLY FOR AREAS THAT RECEIVE MULTIPLE ROUNDS OF HEAVY RAIN. THE CHANCE OF THUNDERSTORMS WILL CONTINUE INTO THE MIDDLE OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) HATCH
In the hours before
Special weather statement, Jun 7, 7:48 AM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
748 AM CDT SAT JUN 7 2014
MOZ090-091-071315-
GREENE MO-WEBSTER MO-
748 AM CDT SAT JUN 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GREENE AND WEBSTER
COUNTIES UNTIL 815 AM CDT...
AT 744 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES NORTH OF
FAIR GROVE TO 4 MILES WEST OF STRAFFORD TO 5 MILES SOUTHWEST OF
TURNERS...MOVING EAST AT 40 MPH. WINDS AROUND 50 MPH ARE EXPECTED
WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE BASSVILLE...DIGGINS...EASTERN
SPRINGFIELD...ELKLAND...FAIR GROVE...FORDLAND...MARSHFIELD...
NIANGUA...NORTHVIEW...RADER...ROGERSVILLE...SEYMOUR...STRAFFORD AND
TURNERS.
INTERSTATE 44 BETWEEN MILE MARKERS 81 AND 106 WILL ALSO BE IMPACTED
BY THESE STORMS.
THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...INCLUDING
HAIL... STRONG WINDS THAT CAN CREATE DANGEROUS FLYING PROJECTILES AND
DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. IF YOU ARE IN
THE PATH OF THESE STORMS...MOVE INDOORS TO A STURDY SHELTER
IMMEDIATELY.
LAT...LON 3710 9324 3742 9321 3741 9308 3745 9307
3749 9277 3748 9270 3707 9269
TIME...MOT...LOC 1248Z 263DEG 35KT 3743 9312 3727 9314
3713 9316
HATCHLocal storm report, Jun 7, 8:20 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
820 AM CDT SAT JUN 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 AM TSTM WND GST MARSHFIELD 37.34N 92.91W
06/07/2014 E60 MPH WEBSTER MO PUBLIC
&&
DCRAMERLocal storm report, Jun 7, 8:23 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
823 AM CDT SAT JUN 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0748 AM HAIL SPRINGFIELD 37.20N 93.29W
06/07/2014 E0.75 INCH GREENE MO PUBLIC
&&
HATCHThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 7:48 AM CDT | Special Weather Statement | SGF | Webster | 27 min |
| Jun 7, 8:07 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede, Webster, Wright | 53 min |
| Jun 7, 9:29 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 61 min |
| Jun 7, 12:08 PM CDT | Special Weather Statement | SGF | Ozark | 52 min |
| Jun 7, 12:16 PM CDT | Severe Thunderstorm Warning | SGF | Ozark | 44 min |
| Jun 7, 12:55 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Ozark | 40 min |
| Jun 7, 1:23 PM CDT | Special Weather Statement | SGF | Howell | 37 min |
| Jun 7, 1:40 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon | 65 min |
| Jun 7, 2:46 PM CDT | Severe Thunderstorm Warning | SGF | Oregon | 14 min |
| Jun 7, 3:12 PM CDT | Severe Thunderstorm Warning | SGF | Oregon | 33 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.